# SDR REXA2016103102153

- Difficulty date: October 31, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 21,920 hours, 14,145 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316342
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 26R CORRODED BETWEEN FS 280.0 AND FS 295.00.  REMOVED & REPLACED STR 26R FS 280- 333 IAW SRM 51-42-21-001-001-A01, 51-42-06-001-001-A01.
